# SDR SWIA201127136

- Difficulty date: August 5, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 11,962 hours, 15,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT FORWARD OF PAX BOARDING DOOR IS OUT.  (FLT 5624)  RELAMPED EMERGENCY LIGHT.
